# SDR SWAA2022110360063

- Difficulty date: October 15, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD LOCATED BTW BS 420 TO BS 440 RBL 24 WL 152.7 AT LEVEL STR 26R FWD CARGO COMPARTMENT 2022-593470 / [01] REPLACED SHIELD LOCATED BTW BS 420 TO BS 440 RBL 24 WL 152.7 AT LEVEL STR 26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080 SHEET 15; REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED SHIELD LOCATED BTW BS 420 TO BS 440 RBL 24 WL 152.7 AT LEVEL STR 26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080 SHEET 15; REV -. SEE INDIVIDUAL SIGNS-OFF BELOW. Ï¿½TEM RII
